# SDR MDR03018

- Difficulty date: July 3, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N223AC
- Make and model: Skrsky S64F
- Aircraft serial: 64086
- Engine: Pwa JFTD12A4A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Strap
- Part number: 6516000025101
- Condition: Cracked
- Location: Tail Rotor Blade
- Part time: 1,632 hours
- Component: Blade
- Component part number: 6516100001043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STRAP IS CRACKED N THE OUTBOARD SIDE OF THE BLADE, APPROXIMATELY 9.125 INCHES FROM THE TRAILING EDGE.  THE CRACK STARTS AT THE CUFF END OF THE BLADE AND EXTENDS APPROXIMATELY 1.25 INCHES TOWARDS THE TIP END OF THE BLADE.  THE CRACK STARTS WHERE THE BACK WALL OF THE SPAR AND THE LEADING EDGE OF THE FAIRING INTERSECT.  CAUSE NOT KNOWN, MFG IS INVESTIGATING.
